# SDR USAA20090605BB096

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE 4L DOOR LIGHT INDICATION SLIDE ARMED IS INOP.  MAINTENANCE RELAMPED 4L DOOR ARM INDICATION LIGHTS.
